About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 151-167
http://dx.doi.org/10.1155/S0161171280000099

Spline solutions for nonlinear two point boundary value problems

Department of Applied Mathematics, The University of Manitoba, Winnipeg, Manitoba R3T 2N2, Canada

Received 27 April 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Necessary formulas are developed for obtaining cubic, quartic, quintic, and sextic spline solutions of nonlinear boundary value problems. These methods enable us to approximate the solution of the boundary value problems, as well as their successive derivatives smoothly. Numerical evidence is included to demonstrate the relative performance of these four techniques.